MAUDE Adverse Event Report: Paragon 28 Monster SCW DRV ATTCH CAN MODIFIED TX-8; Screw Driver Attachment, Cannulated, Modified TX-8

Paragon 28 Monster SCW DRV ATTCH CAN MODIFIED TX-8; Screw Driver Attachment, Cannulated, Modified TX-8
Catalog Number P99-190-TT08
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that when performing a final tightening of the 3.0mm crossing screw, the tip of the cannulated driver broke off.The broken piece could not be found to be removed from the patient.The final screw position was achieved prior to the screwdriver breaking.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This mdr is submitted late after remediation efforts and a retrospective review of complaint reportability.G2: foreign- event occurred in south africa.Broken tip of the device will not be returned as it remains implanted.The other part was returned.Visual examination of the returned product identified the part was broken.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause can not be determined.The reported event is confirmed as product was returned.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
Monster SCW DRV ATTCH CAN MODIFIED TX-8
Common Device Name
Screw Driver Attachment, Cannulated, Modified TX-8
Manufacturer (Section D)
Paragon 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
Paragon 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50046024
Report Number3008650117-2026-00439
Device Sequence Number21489729
Product Code HWC
UDI-Device Identifier00889795041227
UDI-Public(01)00889795041227(10)TC2204851
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP99-190-TT08
Device Lot NumberTC2204851
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexFemale